Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jamie o

Veteran Member
  • Total Reviews

    0
  • Content Count

    178
  • Joined

  • Last visited

Community Reputation

15 Neutral

7 Followers

About jamie o

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    NSW, Australia

Recent Profile Visitors

3968 profile views
  1. Firstly your skin is looking great. It has improved so much since you've started. As for the nosebleeds, or just blood always being present there, I had the same problem and it is not really an issue now that I am off the drug. My nose is still dry, but at least it does not bleed every time I blow my nose. I used Vaseline on the inside of my nose and it helps with the dryness. I just thought I would mention it since I could not see anything in your blog about you treating the dryness with an
  2. You could just appear older because a mixture of your skin thinning out and fatigue, both can have an affect on your appearance and both will hopefully go quickly after the treatment (or maybe during if you're lucky). Good luck with your course
  3. Post Oratane- Month 3 Day 17 I thought I'd post some post Oratane pictures, so here they are.
  4. Firstly good luck with your course. As for the fact that you're scared of someone you know seeing your blog, you can always just do a written log or blackout your eyes. I think you can also restrict you sees you pictures, if so you could maybe restrict it to people of this forum. I will check next time I upload some post Accutane pictures and get back to you on restricting access to pictures. But realistically I cannot imagine your friends find it, you haven't linked your name or the country you
  5. Mate you do realise that your maximum dose should be around 90/mg/day right? For the course to be affective all you need to do is be between 0.5-1.mg/kg/day. This converts to between 0.227-0.45mg/lb/day. Most peoples courses, beside mine and a few other people I know of, last between five to seven months, so your course isn't even finishing earlier. Your high doses could even cause your problem, ever wonder why most people are taking doses between 30-80mg/day. Either way mate I hope your course
  6. Do you mean your scarring looks better on Accutane and once you stop taking Accutane your scars will look worse? Ha sorry mate 'than' was not meant to be there, I think I might fix that post up now.
  7. Hey readytolive, I used Neutrogena Ultra Sheer- Dry-touch sunscreen lotion. It is a lightweight, non-oily/shiny, dry touch and water resistant sunscreen. It should do the job for you, if you have it wherever you live (just mentioning this since I am in Australia).
  8. UnshakenAves, I guess a reference point might be if your skin gets redder after using it. After shaving my face I found that my skin could get redder and gain little acne like bumps on my face and neck, unfortunately not shaving obviously wasn't an option. Most websites tell Accutane users just to use a general moisturiser and cleanser, ie not the brands that are used to prevent/treat acne, because their skin will probably be too sensitive. So I guess your own judgement will be the best guide, s
  9. Hey, fellow Aussie here. Depending on what scrub you're using you might need to stop using it. Your skin could become too sensitive to have a scrub used on it. Obviously if you feel comfortable using it then feel free to, just be gentle when rubbing it in. I am three months post my Oratane (Accutane) course, so feel free to ask any questions you might have. Good luck with your course, hopefully you will be clear in no time.
  10. Yeah if you can get clear any other way, why go on it. I put off going on Accutane for years, just so I could try everything thing else to get clear. At least you have a sensible approach to potentially using the medication, rather than someone who gets mild acne in their teens and goes on it as the first product to get rid of their acne. Also does tazorac really work for hyperpigmentation? If so I might need to look into it now that I am off Accutane.
  11. Hey your skin looks amazing now. Hopefully you won't have any breakouts now. I also read your 'my story' post and I am in a similar place as you, sort of. I started getting acne at around eight years old and hopefully will not get any more (just finished Accutane). I am nearly twenty-four year old and just thought I'd say that I had success with Accutane, in the unfortunate case that you experience acne after stopping taking the pill. Either way try and not bother about your skin, your look beau
  12. Hey I'd just like to support what Tim has said. Skin tone and scarring will improve/minimise post Accutane treatment. So as you were asking about laser, it should definitely help to further reduce or eliminate the scarring you might have post Accutane (just wait the required period of time before getting laser treatment). I am about thirteen weeks out of my Accutane treatment and my skin appears better scarring/tone wise (I think). Please just try and overlook the scarring you have while on this
  13. In regards to scarring and damage to your skin, try not to bother about it too much now. Scarring will appear worse during your treatment, since Accutane makes your skin thinner and more sensitive. Also when I was on Accutane my skin would get extremely itchy at random times, which might be like what you are currently experiencing, and it has not occurred since coming of the medication. Like you, at times my skin felt as though it was going to break out badly, but thankfully it did not really h
  14. Hey unfortunately I haven't been on here much lately, otherwise I could have give you some encouragement at the start. I was similar to you and used to get acne all over my body. Now post-Accutane my chest, back and shoulders are perfectly clear, face is clear and groin/upper legs region is mostly clear (still clearing up). Also what are you using for your lips? I am a fellow Aussie, so hopefully I might be able to help you out. Good luck with your course and I hope you clear up quickly.
  15. Hey man I am like you I would never talk about my acne in the real world. Also my acne got worse than it had been at the time, but not necessarily as bad as in my teenage years. I was on doxycycline for about a decade, so I think that helped prevent my acne from getting really bad in my mid-to-later teenage years. I personally don't know if you're having your initial break out or not (not everyone has one though), but if you are it means you are closer to getting rid of your acne/severity of it
×